# SDR SWIA972618

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 6,197 hours, 8,913 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE LANDING GEAR WOULD NOT RETRACT NORMALLY. USED OVERRIDE BUTTON FOR RETRACTION.  AFTER GEAR EXTENSION ''IDLE 1 UNLK'' AND ''IDLE 2 UNLK'' ILLUMINATED.  CONTINUED PER QRH WITH NO REVERSE ON LANDING.  UPON LANDING ''ELEC'' LIGHT ILLUMINATED.  NO NOSEWHEEL STEERING WAS AVAILABLE.  TAXIED TO THE GATE USING DIFFERENTIAL BRAKING AND POWER. INSTALLED SERVICEABLE WEIGHT ON WHEELS PROXIMITY SENSOR ON RIGHT MAIN GEAR.  SYSTEM OPS CHECK GOOD.P/N:  20505-001
